# SDR SWAA2015010835576

- Difficulty date: January 2, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 35,922 hours, 20,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FWD SEAT TRACK FLANGE CRACKED AT BS 727B, LBL 24.75.  REPAIRED BEAM IAW EA.
